MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 8 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 8 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 04/05/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for osteolysis/luciencies/migration/loosening - femoral event is serious and is considered severe event is definitely related to device and is definitely related to procedure.Primary operative notes (b)(6) 2013 indicate the patient received a right total knee replacement due to end stage osteoarthritis.The patella was resurfaced, and depuy cement was utilized.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2017 indicate the patient received a right total knee revision due to osteolysis, effusion and pain.Upon entering the joint, the femoral component was noted to be grossly loose.The femoral, tibial and insert components revised.The surgery was completed without indication of complication by the surgeon.Date of implantation: (b)(6) 2013.Date of event (onset): (b)(6) 2016 (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and the reported event cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 8 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12715313
Report Number1818910-2021-23943
Device Sequence Number14513092
Product Code NJL
UDI-Device Identifier10603295042624
UDI-Public10603295042624
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-10-008
Device Catalogue Number150610008
Device Lot Number3489083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer11/17/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ 8 8MM; ATTUNE RP TIB BASE SZ 8 CEM; DEPUY CMW 1 40G; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite